# SDR ASOA2012102302387

- Difficulty date: October 5, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 24,526 hours, 17,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT LOWER FLIGHT DECK ENTERANCE JAMB AT LBL 9 CORRODED.  FOUND CORROSION  OUT OF LIMITS.  COMPLIED WITH REO 670-53-11-745 IAW NDTM PT01, 51-20-006-250-A01 AND IAW NDTM PT01, 51-20-008-230-A01.  FOUND TO BE SATISFACTORY.
